Apr 27, 2007
My CD4 count was 440 about a month ago, Now it is a 315. My doctor is going to start me on meds. Should I be worrie about this dramatic drop in CD4 Cells?
| Response from Dr. Young
Thank you for your post.
There can be a lot of day-to-day variation in CD4 counts. If your CD4 count is reproducibly below 350, then you should consider starting on HIV medicines. Once on medications, your CD4 count should stop declining and begin to return to normal. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.